# SDR CA131103006

- Difficulty date: July 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,905 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 066311400
- Condition: Failed
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW NOTED THAT THE RADAR DISPLAY WOULD POSSIBLY PAINT INACCURATE IMAGES OF THE WEATHER SYSTEMS.  MAINTENANCE INVESTIGATED THE PROBLEM TO BE IN THE DISPLAY MONITOR.  THE UNIT WAS REPLACED AND THE SYS GROUND FUNCTION CHECKED SERVICEABLE.
